# SDR JYER201407024

- Difficulty date: July 20, 2014
- Submitted: July 24, 2014
- Operation: General aviation
- Aircraft: N613CK
- Make and model: Croman SH-3H
- Aircraft serial: 152109
- Aircraft time: 14,591 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bolt
- Part number: 80283811
- Part serial: NSN
- Condition: Sheared
- Location: Main Gearbox
- Part time: 337 hours
- Component: Main Gearbox, Skrsky
- Component part number: 6135024000041
- Stage of operation: FF
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MAIN GEARBOX, NR 2 OIL PUMP FILTER HOUSING RETAINING BOLT SHEARED AT HEAD ALLOWING PRESSURE OIL TO ESCAPE FROM MAIN GEARBOX.  PILOTS INITIATED PRECAUTIONARY LANDING IN FIELD ADJACENT TO WATER DIP SITE AND SHUTDOWN WITH NO EVENTS.  MAIN GEARBOX WAS REPLACED AND A 4 BOLT FLANGE NR 2 OIL PUMP ASSY WAS INSTALLED ON THE REPLACEMENT MAIN GEAR BOX.
